Reply To: After school activities a struggle after meds wear off – please help

Home Welcome to the ADDitude Forums For Parents After school activities a struggle after meds wear off – please help Reply To: After school activities a struggle after meds wear off – please help

#91768
brian092271
Participant

ddt1981 you are so welcome! Every child is different, but my son is about 4 feet 1 inch and weighs in the neighborhood of 51 pounds. He’s smaller than some kids, but energy level is always fine.

I will say that since he started the meds, his appetite has changed. He often doesn’t want anything to eat until early afternoon. His pediatrician said this might happen, so we don’t worry about it too much. Once he starts eating, he will eat the rest of the day, so he more than makes up for it. It’s a shift, but one that, if you’re aware of it ahead of time, shouldn’t be cause for too much alarm. I’m not a doctor, but that’s what I see with my son.

He takes 20 mg a bit before the school bus comes. Then another 5mg around 4pm or 5pm. He sleeps at night, but sometimes has a restless sleep. That was true prior to the meds, too, though. He seems well rested each day and doesn’t complain of being tired, and his energy is good. So I think he’s fine. We keep a pretty close watch and talk to his teacher once a week just to check in.

Don’t apologize for questions. Ask away. I can tell you what I see. But I’m just a parent, not a doctor. 🙂